Robust H-infinity decentralized dynamic control for synchronization of a complex dynamical network with randomly occurring uncertainties

Title
Robust H-infinity decentralized dynamic control for synchronization of a complex dynamical network with randomly occurring uncertainties
Author(s)
박주현오쟁광이태희S.C. Lee[S.C. Lee]D.H. Lee[D.H. Lee]
Keywords
OUTPUT-FEEDBACK CONTROL; SYSTEMS; DELAY; STABILIZATION; OPTIMIZATION
Issue Date
201210
Publisher
SPRINGER
Citation
NONLINEAR DYNAMICS, v.70, no.1, pp.559 - 570
Abstract
This paper considers synchronization problem of an uncertain complex dynamical network. The norm-bounded uncertainties enter into the complex dynamical network in randomly ways, and such randomly occurring uncertainties (ROUs) obey certain mutually uncorrelated Bernoulli distributed white noise sequences. Under the circumstances, a robust decentralized dynamic feedback controller is designed to achieve asymptotic synchronization of the network. Based on Lyapunov stability theory and linear matrix inequality (LMI) framework, the existence condition for feasible controllers is derived in terms of LMIs. Finally, the proposed method is applied to a numerical example in order to show the effectiveness of our result.
URI
http://hdl.handle.net/YU.REPOSITORY/27175http://dx.doi.org/10.1007/s11071-012-0477-0
ISSN
0924-090X
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE